A new method of investigation of the stability of the solutions of linear differential equations with nearly constant almost periodic coefficients
Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1778-1788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1974_10_10_a4,
author = {Yu. S. Kolesov and V. V. Maiorov},
title = {A new method of investigation of the stability of the solutions of linear differential equations with nearly constant almost periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1778--1788},
year = {1974},
volume = {10},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1974_10_10_a4/}
}
TY - JOUR AU - Yu. S. Kolesov AU - V. V. Maiorov TI - A new method of investigation of the stability of the solutions of linear differential equations with nearly constant almost periodic coefficients JO - Differencialʹnye uravneniâ PY - 1974 SP - 1778 EP - 1788 VL - 10 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1974_10_10_a4/ LA - ru ID - DE_1974_10_10_a4 ER -
%0 Journal Article %A Yu. S. Kolesov %A V. V. Maiorov %T A new method of investigation of the stability of the solutions of linear differential equations with nearly constant almost periodic coefficients %J Differencialʹnye uravneniâ %D 1974 %P 1778-1788 %V 10 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1974_10_10_a4/ %G ru %F DE_1974_10_10_a4
Yu. S. Kolesov; V. V. Maiorov. A new method of investigation of the stability of the solutions of linear differential equations with nearly constant almost periodic coefficients. Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1778-1788. http://geodesic.mathdoc.fr/item/DE_1974_10_10_a4/